# SDR DALA2018022601130

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB STA Y=218, X= -26 AT E&E COMPARTMENT CEILING AREA. DIMENSIONS CRACKS, 1.125", .750" WEB WAS REPAIRED PER VOL I SRM 53-00-01 FIG 6 AND VOL II SRM 51-30-02.
